# SDR P5CA9800176

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT O/B FLOOR SUPPROT HORIZONTAL WEB FOUND CRACKED.  REPAIRED PER SRM 51-40-02 FIG 1.
